# SDR YN8R201503120001

- Difficulty date: March 11, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna T240
- Aircraft serial: T2402051
- Aircraft time: 115 hours
- Engine: Cont TSIO550C
- Engine time: 115 hours
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Controller
- Part number: 6463184
- Part serial: HQNK00154
- Condition: Failed
- Location: Wastegate
- Part time: 115 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, LOST PARTIAL POWER.  RETURNED FOR LANDING.    DURING MAINTENANCE RUN THE NEXT MORNING, FOUND THE WASTEGATE CONTROLLER,  WAS NOT RESPONDING PROPERLY TO ADJUSTMENTS.  R & R CONTROLLER
